How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 32185
Experience:  Over 20 yrs of Family Practice
18722459
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

I have been using Venlor for depression for almost a year.

This answer was rated:

I have been using Venlor for depression for almost a year. Three months ago my pshyciatrist put me on Fluanxol and Epitec together with the Venlor. Is this safe, will I not get addicted or have any side affects?
Hi--first can I ask how you're doing on the three medications?
Customer: replied 4 years ago.

It feels like it is working, but I am constantly tired and feel like I am in a trans!

OK. None of these medications are addictive, but the combination can cause drowsiness, confusion, slow thinking, and basically the state you're describing. Usually those symptoms resolve after a while but since you've been on them for three months and still feel that way, you need to talk to your psychiatrist about either lowering the dosage of one or more or them or, perhaps, eliminating one of them
Dr. Chip and 4 other Health Specialists are ready to help you